MAUDE Adverse Event Report: STERIS CORPORATION CELERITY 20 STEAM PROCESS CHALLENGE DEVICE; BIOLOGICAL INDICATOR

STERIS CORPORATION CELERITY 20 STEAM PROCESS CHALLENGE DEVICE; BIOLOGICAL INDICATOR
Model Number LCB053
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their celerity 20 steam process challenge device contained a dry biological indicator which was "affecting the caseloads and patient care" for the facility.
 
Additional Manufacturer Narrative
Retain testing was performed on the lot number subject of the reported event; no issues were noted.The dhr for the subject lot was reviewed and no abnormalities were found.The reported event may be attributed to inadvertent damage of the biological indicator prior to use by user facility personnel.The celerity 20 steam process challenge device bi instructions for use state "before use, examine the pcd to ensure that the foil and seal are intact.Examine the integrator through the plastic, to ensure the pcd has not been used previously.Do not use the celerity 20 steam pcd if the seal has been broken and the foil is not intact." a follow-up will be submitted should additional information become available.No additional issues have been reported.

Brand Name
CELERITY 20 STEAM PROCESS CHALLENGE DEVICE
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone dr
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone dr.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16645856
Report Number3004080920-2023-00003
Device Sequence Number17681562
Product Code FRC
UDI-Device Identifier10724995161566
UDI-Public10724995161566
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCB053
Device Catalogue NumberLCB053
Device Lot Number20240514
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/30/2023
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown